# SDR MYWA09061

- Difficulty date: November 17, 2009
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N740EH
- Make and model: Boeing 737-800
- Aircraft serial: 34596
- Aircraft time: 4,123 hours, 1,514 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - REFERENCE DMI 6894 LP 228056 RIGHT SIDE WINDOW OVERHEAT LIGHT ON IN FLT.  FOLLOWED PROCEDURES, LIGHT REMAINED ON.  WINDOW WENT OFF PER QHQ REMAINDER FLIGHT.  PERFORMED FIM TASK 30-41 TASK 811.  FAULT FOUND TO BE INTERMITTENT.  OPS CHECK NORMAL.  DMI 6894 LP 228056 CLEARED.  PLACARD REMOVED.  ACFT RETURNED TO ORIGINAL CONFIG.
